# SDR AU960572

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer Switch
- Part number: 9682913221
- Condition: Faulty
- Location: Prop/Rotor Ai-Di
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER DE-ICE SYSTEM TIMER FAULTY - TIMER NOT SWITCHING BETWEEN BLADES - TIMER IS PERMANENTLY POWERED EVEN WHEN SWITCHED OFF
